Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Indecomposable modules over Nagata valuation domains


Authors: D. Arnold and M. Dugas
Journal: Proc. Amer. Math. Soc. 122 (1994), 689-696
MSC: Primary 13F30; Secondary 13C05
MathSciNet review: 1239795
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For a discrete valuation ring R, let $ {\text{fr}}(R)$ be the supremum of the ranks of indecomposable finite rank torsion-free R-modules. Then $ {\text{fr}}(R) = 1,2,3$, or $ \infty $. A complete list of indecomposables is given if $ {\text{fr}}(R) \leq 3$, in which case R is known to be a Nagata valuation domain.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13F30, 13C05

Retrieve articles in all journals with MSC: 13F30, 13C05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1239795-3
PII: S 0002-9939(1994)1239795-3
Article copyright: © Copyright 1994 American Mathematical Society